On Sun, 23 Jul 1995 01:37:04 -0400, Betty Martini <betty at noel.pd.org>
Initial comments of off topic (for this newsgroup) post deleted
<susceptible to flicker vertigo, or to flicker-induced epileptic
<activity. It also means that all pilots are potential victims of sudden
<memory loss, dizziness during instrument flight and gradual loss of vision."
Likewise the rest of it, for the same reason as given above.
I realize that this is as far off topic for this newsgroup as most of the
articles you post, but with regard to the conditions cited, is it not true
that these are conditions that in most if not all instance are pre existing
and the ingestion of NutraSweet(tm) could be coincidental with the episodes
of epilepsy or vertigo? Like much, again if not all, of the "proof" these
reports are mainly based on anecdotal evidence and no correlation has been
scientifically established between the ingestion of the product and the